Hi I've been on Lorazepam for about 8 weeks. How can I taper off of this drug safely? I am taking 1.5mgs for anxiety. I am very worried about it and needs some advice Thanks
I would be more concerned if you had been talking maybe few years I would'nt be to concerned though and it sounds like the lowest dose of lorazepam given just start taking less till you don't need anymore. Just curious why are you being taken off of the lorazepam do they have a better plan for you?
The amount you took and for the time you have taken it should not have put you into a category of addicted to lorazepam, you should have no problem getting off without withdrawal. You can drop it to 1 milligram for a week and then a half a milligram for a week and then stop if you are really concerned. You would have had to have taken alot more for a longer time to have withdrawal when you stop.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 7 Nov 2010 • 5 answers
Posted 10 Nov 2010 • 4 answers
Posted 7 Aug 2013 • 2 answers
Generalized Anxiety Disorder - I've been taking Paxil for 26 yrs 40-50 mg/day!! Totally dependent on
Posted 14 Dec 2014 • 2 answers